Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 4:57 PM EDT for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 4:57 PM EDT (20:57 UTC)
- Expired
- Jun 5, 2012, 5:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.8
The text
As transmitted, in the capitals the NWS used until 2016.
374
WWUS82 KFFC 052057
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE JUN 5 2012
GAZ086-098-112-113-052130-
457 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 530 PM
EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLUNDALE TO ALSTON...MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...NORMANTOWN...VIDALIA...KIBBEE...UVALDA...TARRYTOWN...
HIGGSTON...ALSTON...AILEY...GILLIS SPRINGS...ZAIDEE...SOPERTON...
NORRISTOWN JUNCTION...NORRISTOWN AND COVENA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3198 8221 3204 8258 3224 8261
3251 8260 3253 8257 3258 8260 3265 8247
3269 8250 3278 8240 3280 8213 3266 8208
3260 8200
TIME...MOT...LOC 2058Z 275DEG 33KT 3275 8242 3221 8234
3205 8245
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:03 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 5, 3:03 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT TUE JUN 5 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWER AND THUNDERSTORM ACTIVITY ACROSS CENTRAL AND WESTERN GEORGIA THIS AFTERNOON RESULTING FROM WEAKENING MCS COMBINED WITH SAGGING FRONTAL BOUNDARY ACROSS THE STATE. THESE FEATURES ARE PROVIDING A RICH ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT...AND WITH MODERATE TO HIGH INSTABILITIES...THERE HAS BEEN AMPLE SUPPORT FOR SCATTERED SEVERE THUNDERSTORMS. FOR NOW...THE PRIMARY CONCERNS HAVE BEEN LARGE HAIL /GOLF BALL OR LARGER/...HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING. WITH THE SAGGING FRONTAL BOUNDARY...THE FOCUS FOR STORM DEVELOPMENT WILL SHIFT SOUTH INTO THE OVERNIGHT HOURS. FOR NOW...HAVE KEPT LIKELY TO CATEGORICAL POPS ACROSS MUCH OF CENTRAL GEORGIA...WITH MENTION OF SEVERE STORMS THROUGH 01Z FOR THE AREA INCLUDED IN THE WATCH. WITH INSTABILITIES SIGNIFICANTLY TAPERING OFF THROUGH THE EVENING HOURS ACROSS NORTH GEORGIA...HAVE GENERALLY GONE WITH NO MENTION OF THUNDER NORTH OF THE IMMEDIATE ATL METRO AREA. WITH FRONTAL BOUNDARY REMAINING ACROSS SOUTH GEORGIA AND NORTH FLORIDA THROUGH EARLY WEDNESDAY AND SOME UPPER LEVEL POSITIVE VORTICITY AT THE BASE OF THE SOUTHERN APPALACHIANS...HAVE SLIGHT CHANCE TO CHANCE POPS ACROSS THE FAR SOUTHERN AND EASTERN CWA THROUGH WEDNESDAY AND INTO THURSDAY. BY LATE THURSDAY...SURFACE HIGH PRESSURE BUILDS INTO THE OHIO VALLEY...WITH NORTH AND CENTRAL GEORGIA ALONG THE RIDGE PERIPHERY. FOR TEMPERATURES...HAVE ADJUSTED MAV-MET BLEND TO ACCOUNT FOR OVERNIGHT CLOUD COVER. HAVE MADE MINOR TWEAKS TO GUIDANCE DEW POINTS BASED ON LATEST TRENDS. OVERALL...EXPECTING MILD JUNE HIGH TEMPERATURES...WITH AFTERNOON TEMPERATURES IN THE LOW TO MID 80S. 31 .LONG TERM /THURSDAY THROUGH TUESDAY/... ECMWF AND GFS ARE NOW IN BETTER AGREEMENT WITH ADVECTING GULF COAST MOISTURE INTO THE FORECAST AREA FROM THE SOUTHWEST STARTING SUNDAY. THE GFS MAINTAINS A SLIGHTLY STRONGER UPPER RIDGE EAST OF THE AREA AND THEREFORE LIMITS THE EXPANSION OF THE HIGH RH AIR TO JUST THE WESTERN PORTION THROUGH MONDAY AND COMES INTO BETTER AGREEMENT WITH PRECIP POTENTIAL TOWARD THE END OF THE FORECAST PERIOD. HAVE INTRODUCED SLIGHT CHANCE POPS IN THE WEST STARTING 12Z SUNDAY AND HAVE INCREASED POPS SLIGHTLY IN AMOUNT AND COVERAGE FROM WEST TO EAST ON MONDAY INTO TUESDAY. MADE MINOR TWEAKS ON SKY COVERAGE AND TEMPS BASED ON LATEST GUIDANCE. REST OF FORECAST LOOKED TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS... LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE .AVIATION... 18Z UPDATE... CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS. SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT 8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO 3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 81 59 84 / 40 20 20 5 ATLANTA 64 81 63 84 / 60 10 10 5 BLAIRSVILLE 53 77 53 78 / 30 20 20 10 CARTERSVILLE 61 82 56 84 / 40 10 10 10 COLUMBUS 68 86 67 89 / 80 20 10 10 GAINESVILLE 61 79 60 81 / 40 20 10 10 MACON 67 86 63 90 / 80 30 10 10 ROME 60 84 57 86 / 30 10 10 10 PEACHTREE CITY 65 82 57 85 / 80 20 10 5 VIDALIA 69 85 66 88 / 80 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON... LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER... WHEELER...WILCOX...WILKINSON. && SHORT TERM...31 LONG TERM....03/DEESE AVIATION...31
Hazardous weather outlook, Jun 5, 2:10 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 PM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 210 PM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA. SOME OF THESE STORMS WILL BECOME SEVERE. .SYNOPSIS... A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE PARALLEL TO A COLD FRONT FROM COLUMBUS THROUGH EASTMAN TO FORT STEWART. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY OF THE SEVERE STORMS WILL BE STRONG WINDS OF 60 MPH...ONE INCH OR LARGER HAIL SIZE AND FREQUENT LIGHTNING. .DISCUSSION... MODERATE INSTABILITY WITH CAPE VALUES AROUND 1500 WILL COMBINE WITH THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT THIS AFTERNOON AND EVENING. THESE WEATHER FEATURES WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS THROUGH THIS EVENING. SOME OF THESE WILL BECOME SEVERE...PRIMARILY SOUTH OF A LINE FROM COLUMBUS THROUGH MACON TO STATESBORO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING. 16
In the hours before
Special weather statement, Jun 5, 3:52 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE JUN 5 2012
GAZ110-052015-
352 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TELFAIR
COUNTY UNTIL 415 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHINA HILL...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TELFAIR
COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TEMPERANCE...CHINA HILL...WORKMORE...JACKSONVILLE AND HORSE
CREEK WMA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
3189 8321 3190 8321 3194 8316 3196 8278
3183 8278 3178 8286 3178 8289 3178 8299
3177 8301
TIME...MOT...LOC 1952Z 275DEG 36KT 3185 8306Special weather statement, Jun 5, 4:05 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT TUE JUN 5 2012
GAZ048-058-059-071-072-052030-
405 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN NEWTON...
MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 430 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FINCHERVILLE TO PLANT SCHERER...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS NEWTON...
MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STARK...WORTHVILLE...
INDIAN SPRINGS STATE PARK...FINCHERVILLE...FLOVILLA...TURTLE COVE...
PLANT SCHERER...BERNER...NORTH ALCOVY...STEWART...JULIETTE...
MCELHENEYS CROSSROADS...NORTH ALCOVY...CALVIN AND EUDORA.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3333 8392 3341 8397 3345 8393 3347 8393
3353 8368 3344 8353 3318 8355 3317 8350
3307 8353 3304 8396
TIME...MOT...LOC 2005Z 264DEG 25KT 3345 8391 3336 8382
3307 8387Local storm report, Jun 5, 4:11 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG AMERICUS 32.07N 84.23W
06/05/2012 SUMTER GA 911 CALL CENTER
TREE DOWN IN AMERICUS. WIND GUST TO 38 MPH ALSO MEASURED
AT SUMTER CO AIRPORT AWOS.
&&
SNELSONSpecial weather statement, Jun 5, 4:21 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT TUE JUN 5 2012
GAZ085-086-097-098-111>113-052100-
421 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY...LAURENS...JOHNSON AND EMANUEL
COUNTIES UNTIL 500 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TUCKERS CROSSROAD TO 6 MILES SOUTHEAST OF
CEDAR GROVE...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS...JOHNSON AND
EMANUEL COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE TUCKERS CROSSROAD...EAST DUBLIN...DUBLIN...CEDAR
GROVE...DONOVAN...LOWERY...LOVETT...BREWTON...SPANN...WRIGHTSVILLE...
LANDSBURG...GLENWOOD...MINTER...BARNHILL AND ORLAND.
&&
LAT...LON 3218 8236 3214 8289 3219 8287 3220 8290
3251 8297 3279 8285 3279 8277 3277 8276
3279 8270 3278 8266 3281 8250 3276 8243
3278 8240 3282 8241 3282 8232 3251 8232
TIME...MOT...LOC 2021Z 266DEG 31KT 3274 8278 3250 8289
3218 8280
!Special weather statement, Jun 5, 4:51 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT TUE JUN 5 2012
GAZ089>091-102-103-052115-
451 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WEBSTER...STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES
UNTIL 515 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BATTLE PARK TO RICHLAND...MOVING EAST AT 20
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE
COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE BROOKLYN...RICHLAND...RENFROE...JAMESTOWN/SOUTH FORT
BENNING...FORT BENNING/LAWSON ARMY AIR FIELD...MANTA...CUSSETA...
BENNING PARK...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...
BENNING HILLS...CHRISTOPHER...SEMINOLE AND SAND HILL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3222 8481 3232 8501 3243 8497 3250 8477
3237 8442 3230 8440 3230 8441 3223 8441
3223 8443 3218 8442 3212 8443 3203 8471
TIME...MOT...LOC 2051Z 251DEG 16KT 3238 8494 3229 8468
3209 8463Special weather statement, Jun 5, 4:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE JUN 5 2012
GAZ086-098-112-113-052130-
457 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 530 PM
EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLUNDALE TO ALSTON...MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...NORMANTOWN...VIDALIA...KIBBEE...UVALDA...TARRYTOWN...
HIGGSTON...ALSTON...AILEY...GILLIS SPRINGS...ZAIDEE...SOPERTON...
NORRISTOWN JUNCTION...NORRISTOWN AND COVENA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3198 8221 3204 8258 3224 8261
3251 8260 3253 8257 3258 8260 3265 8247
3269 8250 3278 8240 3280 8213 3266 8208
3260 8200
TIME...MOT...LOC 2058Z 275DEG 33KT 3275 8242 3221 8234
3205 8245The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 6:40 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Polk, Walker | 35 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery | 31 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:02 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:28 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more | 32 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:29 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Henry, Lamar, Monroe | 31 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.